# SDR FDEA202204271059

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION FOUND, #5 HOLE, DUE TO CORROSION, RH WING SKIN ABOVE PYLON DRAG   FITTING. LOCATION AT 8 O'CLOCK POSITION IN UPPER LAYER (SKIN) .382" TO .477" FROM TOP   HOLE ALL WORK TO BE ACCOMPLISHED ON NR N00426 FOR DRAG FITTING REPLACEMENT AND SKIN   FREEZE PLUG REPAIR
